Alert archive / Nebraska / Heat Advisories in 2021

Heat Advisory 6, NWS North Platte, NE

July 26, 202117 counties in Nebraska

NWS North Platte, NE issued this heat advisory at Jul 26, 2021, 3:12 AM CDT for 17 counties in Nebraska. It took effect at Jul 27, 2021, 12:00 PM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2021, 3:12 AM CDT (08:12 UTC)
In effect from
Jul 27, 2021, 12:00 PM CDT
Expired
Jul 28, 2021, 9:00 PM CDT
In force
33 hr
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 47 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2021-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2021-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
2274 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

986 
WWUS73 KLBF 260812
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
312 AM CDT Mon Jul 26 2021

NEZ005>010-025>029-037-038-059-070-071-094-261615-
/O.NEW.KLBF.HT.Y.0006.210727T1700Z-210729T0200Z/
Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Thomas-Blaine-Loup-
Garfield-Wheeler-Logan-Custer-Lincoln-Hayes-Frontier-
Western Cherry-
Including the cities of Valentine, Springview, Spencer, Butte, 
Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Thedford, 
Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, 
Ericson, Stapleton, Broken Bow, North Platte, Hayes Center, 
Curtis, Eustis, Maywood, Cody, Eli, Merriman, and Kilgore
312 AM CDT Mon Jul 26 2021 /212 AM MDT Mon Jul 26 2021/

...HEAT ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TUESDAY TO
9 PM CDT /8 PM MDT/ WEDNESDAY...

* WHAT...Heat index values up to 104 expected.

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...From noon CDT /11 AM MDT/ Tuesday to 9 PM CDT /8 PM 
  MDT/ Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...This will be a multi-day event with
  increasing heat index values expected on Wednesday before cooler
  weather arrives for Thursday and beyond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
6 follow-up statements
993 
WWUS73 KLBF 262053 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service North Platte NE
353 PM CDT Mon Jul 26 2021

NEZ005>010-025>029-037-038-059-070-071-094-270500-
/O.CON.KLBF.HT.Y.0006.210727T1700Z-210729T0200Z/
Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Thomas-Blaine-Loup-
Garfield-Wheeler-Logan-Custer-Lincoln-Hayes-Frontier-
Western Cherry-
Including the cities of Valentine, Springview, Spencer, Butte, 
Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Thedford, 
Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, 
Ericson, Stapleton, Broken Bow, North Platte, Hayes Center, 
Curtis, Eustis, Maywood, Cody, Eli, Merriman, and Kilgore
353 PM CDT Mon Jul 26 2021 /253 PM MDT Mon Jul 26 2021/

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TUESDAY TO 9 PM CDT /8 PM MDT/ WEDNESDAY...

* WHAT...Heat index values up to 104 expected.

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...From noon CDT /11 AM MDT/ Tuesday to 9 PM CDT /8 PM 
  MDT/ Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...This will be a multi-day event with
  increasing heat index values expected on Wednesday before cooler
  weather arrives for Thursday and beyond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
294 
WWUS73 KLBF 270217
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
917 PM CDT Mon Jul 26 2021

NEZ004-271030-
/O.EXA.KLBF.HT.Y.0006.210727T1700Z-210729T0200Z/
Sheridan-
Including the cities of Gordon and Rushville
817 PM MDT Mon Jul 26 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 8 PM MDT
WEDNESDAY...

* WHAT...Heat index values up to 100 expected.

* WHERE...Sheridan County.

* WHEN...From noon CDT /11 AM MDT/ Tuesday to 9 PM CDT /8 PM 
  MDT/ Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...This will be a multi-day event with 
  increasing heat index values expected on Wednesday before 
  cooler weather arrives for Thursday and beyond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NEZ005>010-025>029-037-038-059-070-071-094-271030-
/O.CON.KLBF.HT.Y.0006.210727T1700Z-210729T0200Z/
Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Thomas-Blaine-Loup-
Garfield-Wheeler-Logan-Custer-Lincoln-Hayes-Frontier-
Western Cherry-
Including the cities of Valentine, Springview, Spencer, Butte, 
Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Thedford, 
Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, 
Ericson, Stapleton, Broken Bow, North Platte, Hayes Center, 
Curtis, Eustis, Maywood, Cody, Eli, Merriman, and Kilgore
917 PM CDT Mon Jul 26 2021 /817 PM MDT Mon Jul 26 2021/

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TUESDAY TO 9 PM CDT /8 PM MDT/ WEDNESDAY...

* WHAT...Heat index values up to 104 expected.

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...From noon CDT /11 AM MDT/ Tuesday to 9 PM CDT /8 PM 
  MDT/ Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...This will be a multi-day event with 
  increasing heat index values expected on Wednesday before 
  cooler weather arrives for Thursday and beyond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
821 
WWUS73 KLBF 270830
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
330 AM CDT Tue Jul 27 2021

NEZ004>010-025>029-037-038-059-070-071-094-272200-
/O.CON.KLBF.HT.Y.0006.210727T1700Z-210729T0200Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Thomas-
Blaine-Loup-Garfield-Wheeler-Logan-Custer-Lincoln-Hayes-Frontier-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, 
Burwell, Bartlett, Ericson, Stapleton, Broken Bow, North Platte, 
Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, 
and Kilgore
330 AM CDT Tue Jul 27 2021 /230 AM MDT Tue Jul 27 2021/

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 9 PM CDT /8 PM MDT/ WEDNESDAY...

* WHAT...Heat index values up to 104 expected.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...From noon CDT /11 AM MDT/ Tuesday to 9 PM CDT /8 PM 
  MDT/ Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...This will be a multi-day event with 
  increasing heat index values expected on Wednesday before 
  cooler weather arrives for Thursday and beyond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
434 
WWUS73 KLBF 272025 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service North Platte NE
325 PM CDT Tue Jul 27 2021

NEZ004>010-025>029-037-038-059-070-071-094-280430-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-210729T0200Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Thomas-
Blaine-Loup-Garfield-Wheeler-Logan-Custer-Lincoln-Hayes-Frontier-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, 
Burwell, Bartlett, Ericson, Stapleton, Broken Bow, North Platte, 
Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, 
and Kilgore
325 PM CDT Tue Jul 27 2021 /225 PM MDT Tue Jul 27 2021/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
WEDNESDAY...

* WHAT...Heat index values up to 104.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...Until 9 PM CDT /8 PM MDT/ Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...These high heat index values will occur
  again on Wednesday before cooler weather arrives for Thursday
  and beyond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
242 
WWUS73 KLBF 280815
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
315 AM CDT Wed Jul 28 2021

NEZ004>010-025>029-037-038-059-070-071-094-290200-
/O.CON.KLBF.HT.Y.0006.000000T0000Z-210729T0200Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Thomas-
Blaine-Loup-Garfield-Wheeler-Logan-Custer-Lincoln-Hayes-Frontier-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, 
Burwell, Bartlett, Ericson, Stapleton, Broken Bow, North Platte, 
Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, 
and Kilgore
315 AM CDT Wed Jul 28 2021 /215 AM MDT Wed Jul 28 2021/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

* WHAT...Heat index values up to 104.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...Until 9 PM CDT /8 PM MDT/ Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...These high heat index values will occur 
  again on Wednesday before cooler weather arrives for Thursday 
  and beyond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
983 
WWUS73 KLBF 290155
NPWLBF

URGENT - WEATHER MESSAGE
National Weather Service North Platte NE
855 PM CDT Wed Jul 28 2021

NEZ004>010-025>029-037-038-059-070-071-094-290300-
/O.EXP.KLBF.HT.Y.0006.000000T0000Z-210729T0200Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Thomas-
Blaine-Loup-Garfield-Wheeler-Logan-Custer-Lincoln-Hayes-Frontier-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, 
Burwell, Bartlett, Ericson, Stapleton, Broken Bow, North Platte, 
Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, 
and Kilgore
855 PM CDT Wed Jul 28 2021 /755 PM MDT Wed Jul 28 2021/

...HEAT ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

Temperatures have fallen into the upper 80s to lower 90s across
the region. While humidity remains rather high, heat index values
are below 100 degrees, allowing the advisory to expire. 

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jul 25, 11:50 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jul 25, 11:50 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1150 PM CDT Sun Jul 25 2021

.SHORT TERM...(This evening through Monday night)
Issued at 240 PM CDT Sun Jul 25 2021

A disturbance within the subtropical plume rotating around upper
level high pressure, kicked off heavy thunderstorms early this
morning across portions of southwest into south central NE. Those
continue over portions of south central NE this afternoon. Rain
cooled air has rushed north and west from the thunderstorm complex
and has kept temperatures a few degrees cooler than expected.
Sinking air north and west of the complex has helped lower dew
points across portions of central into southwest NE. The higher
theta-e air has been pushed west into portions of the Panhandle and
west central NE. Conditions have become quite unstable in this area
and there is a CU field present, and an isolated thunderstorm could
evolve late this afternoon into early this evening within a
favorable upslope environment. Overnight tonight could see a little
patchy fog in localized areas like river valleys, but overall
confidence is not high and will leave out of the forecast for now.

Persistent south to southeast winds will continue Monday on the
backside of surface high pressure that is anchored across IA/MO.
Humidity will be rather high Monday with dew points in the mid 60s
to lower 70s before noon, and then tend to mix out some in the
afternoon. This mixing will again help keep any heat index readings
below Heat Advisory criteria.

.LONG TERM...(Tuesday through Sunday)
Issued at 240 PM CDT Sun Jul 25 2021

Tuesday through Thursday the center if the upper ridging becomes
established across the Central Plains. Very warm temperatures aloft
will accompany this with little or no chance for precipitation and
continued hot temperatures. Highs both Tuesday and Wednesday could
be near or exceed 100F. In addition, deeper low-level moisture will
advect northward into the area from the Gulf. The humidity combined
with the hot temperatures will likely bring heat advisory criteria
both Tuesday and Wednesday. Friday into the weekend, the center of
the upper high drifts southward into the Southern Plains. Stronger
westerly winds aloft develop across the area as this occurs, and a
"ring of fire" type set up develops with increasing chances for
thunderstorms. It will also be several degrees cooler as
high temperatures settle back into the mid 80s to lower 90s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1149 PM CDT Sun Jul 25 2021

Mostly quiet aviation conditions are expected over the next day as
high pressure remains over the region. The only major concern will
be some increasing winds at both sites on Monday afternoon. Gusts up
to 25 knots could be expected through the early evening before
diminishing after sunset.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...Kulik
Hazardous weather outlook, Jul 25, 3:26 PM CDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
326 PM CDT Sun Jul 25 2021

NEZ004>010-022>029-035>038-056>059-069>071-094-262030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
326 PM CDT Sun Jul 25 2021 /226 PM MDT Sun Jul 25 2021/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated thunderstorms are possible across far southwest Nebraska
early this evening, any storm that develops may produce locally
heavy rainfall.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Temperatures reach the upper 90s to 100 degrees on Tuesday and
Wednesday. Heat indices begin to approach 100 degrees both days.

There is an slight chance of storms Wednesday night through
Saturday. The risk of severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:18 PM CDTSpecial Weather StatementLBFCherry72 min

Nearby

Heat Advisories in Nebraska, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.